# SDR FDEA201212214351

- Difficulty date: December 21, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 62,347 hours, 19,119 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE COVER LOOSE. SECURED & INSTALLED L1 DOOR SLIDE COVER IAW MM 25-66-01-4.  OPS NORMAL..  OK FOR SERVICE.
